# SDR 00FDEA00578

- Difficulty date: August 22, 2000
- Submitted: August 23, 2000
- Operation: Air carrier
- Aircraft: N489FE
- Make and model: Boeing 727227
- Aircraft serial: 21492
- Aircraft time: 34,848 hours, 21,761 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSP, UPPER SUPPORT FOR THE AFT BAGGAGE BIN BULKHEAD FOUND CORRODED BEYOND LIMITS BS 1166, BL 0.  REMOVED, REPLACED AND FAB PER IAW SRM 51-40-3.
